| Model Number |
MMT-551LNAP |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Discomfort (2330)
| Date of Event |
05/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer¿s blood glucose level was 500 mg/dl which was treated with insulin shot.Customer had been using insulin pump system within 48 hours of reported high blood glucose event.Customer was not comfortable with the insulin pump anymore.Customer was declined to continue insulin pump troubleshooting.The insulin pump will be returned for analysis.